Can appendicitis always cause nausea and vomiting?

No. Appendicitis can start with mild pain around the belly button. The pain worsens over time. It can become sharp with loss of appetite. Nausea, vomiting & fever are possible. The pain usually moves toward the right lower quadrant of abdomen. Bouncing or jolting will often make the pain worse. Appendicitis can have varying presentations. If you have severe abdominal pain it is best to go to er.

Related Questions

Went to the er, no appendicitis. Lwr r abdomen+lwr r back pain=sudden, fevr, nausea, vomiting, can't sleep, lost appetite, frequent urination. What is this?

CT? Did you have a ct "cat" scan? Just because we don't see the appendix doesn't mean you don't have appendicitis. Also, it could just be a viral episode and it is common to have big lymph nodes (especially around the area of the appendix) that can cause similar pain (epiploic appendigitis). Read more...

Why does chemotherapy cause nausea and vomiting?

It's a toxin. The brain has an area that triggers nausea and vomiting if something toxic gets in the body. This is what prevented early humans from dying after eating poisonous berries! chemotherapy triggers the same area of the brain, and the body tries to protect itself by vomiting. New anti-nausea drugs are so effective because they target the "vomit center" in the brain. Read more...
Chemo nausea. Chemotherapy can cause nausea and vomiting in several ways. Most commonly it affects the central nervous system causing the nausea and vomiting. Some chemotherapies will also affect bowel function. Read more...

How often can headaches cause nausea and vomiting?

Probably migraine. Migraines are the most common cause of frequent headaches, and they are often associated with nausea/vomiting. Otc pain meds can contribute to rebound/medication overuse headache, which causes the headaches to actually worsen in the long run. You should see a neurologist who can get you on a good preventative agent as well as a good acute agent (i.e. Triptan i.e. Imitrex) for the pain. Read more...

Can Bisoprolol cause nausea and vomiting?

Not commonly. Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. Read more...